Q:

hey pls help cn I take aziwok 500 at night?my dr suggest me to take at morning bt I took I feel weekness.i take at night tricium -xt.



mansi

Dr shilpitha pls help

Dr. Shilpitha Shanthappa

mansi..
are you suffering from cold or cough etc...
because tab.aziwok 500 is an antibiotic contains azithromycin 500mg... it causes dizziness nausea and sometimes diarrhoea too

mansi

no I m nt suffering from cough n cold

Dr. Shilpitha Shanthappa

then why doctor has started antibiotic to you... any other problems?? if not then please contact and ask- for what sake he has given this...

mansi

dr for itching n urine infection

Dr. Shilpitha Shanthappa

ohh okay... once discuss with your doctor about these side effects.. he may stop..

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/9317